umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A fully discrete approximation of the one-dimensional stochastic wave equation
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.ORCID iD: 0000-0001-6490-1957
Universitat Autònoma de Barcelona.
2016 (English)In: IMA Journal of Numerical Analysis, ISSN 0272-4979, E-ISSN 1464-3642, Vol. 36, no 1, 400-420 p.Article in journal (Refereed) Published
Abstract [en]

A fully discrete approximation of one-dimensional nonlinear stochastic wave equations driven by multiplicative noise is presented. A standard finite difference approximation is used in space and a stochastic trigonometric method is used for the temporal approximation. This explicit time integrator allows for error bounds in Lp(Ω)" style="position: relative;" tabindex="0" id="MathJax-Element-1-Frame" class="MathJax">Lp(Ω), uniformly in time and space, in such a way that the time discretization does not suffer from any kind of CFL-type step-size restriction. Moreover, uniform almost sure convergence of the numerical solution is also proved. Numerical experiments are presented and confirm the theoretical results.

Place, publisher, year, edition, pages
Oxford University Press, 2016. Vol. 36, no 1, 400-420 p.
Keyword [en]
nonlinear stochastic wave equation, multiplicative noise, strong convergence, finite differences, ochastic trigonometric methods
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-99204DOI: 10.1093/imanum/drv006ISI: 000371150600016OAI: oai:DiVA.org:umu-99204DiVA: diva2:786090
Funder
Swedish Research Council, 2013-4562
Available from: 2015-02-04 Created: 2015-02-04 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Cohen, David
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
IMA Journal of Numerical Analysis
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 158 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf